# SDR SCNA20180412079

- Difficulty date: April 12, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 43,567 hours, 17,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR AND AFT RIGHT 3 OVERHEAD BIN EMER LIGHTS INOP. R&R BATTERY PACK FOR R AFT EMER LIGHTS. OPS CHECK GOOD. OK FOR SERVICE.
